Doctor insights on:
Is Cramping The Day After Iui Normal
Mild cramps 1-2 days: After IUD insertion, a patient may have mild cramping and light spotting for 1-2 days. She can call her doctor if there is excessive cramping or abdominal pain, with or without intercourse; other abnormal bleeding or abnormal spotting; signs of an std such as abnormal vaginal discharge; fever or malaise (general feeling of discomfort); or if the IUD strings feel shorter or are missing. ...Read moreSee 1 more doctor answer
Intrauterine insemination (iui) is where fresh or frozen partner or donor sperm is prepared or 'washed' to increase the sperm quality then gently injected through your cervix after a speculum exam, like a pap smear exam. It should be painless or cause mild cramping only. Iui helps with mild to moderate sperm problems. Iui preparations should have at least 2 million moving ...Read more
Cramps: yes, due to theimplantation of the device causing irritation to the lining and then causing cramping ...Read more
This is my second iui. I feel cramps and back pain a day after my IUI and it persists. Usually it results with my periods. Is it normal.?
See your doctor: These symptoms can only be adequately addressed by your doctor in real-time (face-to-face). Only after a thorogh evaluation, possibly including labs and other studies, can he/she determine what's wrong and what to do about it. ...Read more
Day after iui, having moderate to severe cramps and lower back pain, was told to have sex today, it was very painful. Normal or should I call dr?
Call the doctor: Ovulation can cause cramping, but there is a small chance of infection from inseminations (iui). A fertility clinic performing an IUI preparation should see signs of infection such as white blood cells in the sperm, before proceeding to 'wash' the sperm (prepare it for iui). If there is an obvious infection they would tell you not to do an IUI this month, but you can still have timed intercourse. ...Read more
Is it normal not cramping on the second day of iui? My doctor prescribe medicine utrogestan and vibramycin (doxycycline) is that medication ease the pain?
No oain is good.: The meds u mentioned are not for pain but to stablize the endometrial lining and to prevent infection, respectively. God bless u! http://www.babycenter.com/0_fertility-treatment-artificial-insemination-iui_4092.bc. http://m.voices.yahoo.com/10-herbs-promote-fertility-increase-chances-2491984.html. ...Read more
Expected: Some cramping after IUI procedure can be expected and should not be a cause you to worry unless you experience other symptoms. I am sure you are aware of the success rate of the procedure, which is low at 10-20 %, but lets keep the fingers crossed. Best of luck!. ...Read moreSee 1 more doctor answer
Irritation: There can be some irritation of the uterus after an IUI. It depends somewhat on how the semen was processed. Very unlikely to be an infection. You can try Tylenol (acetaminophen) (Acetominophen) for pain. If you develop a foul smelling discharge or fever let your doctor know. Also, your ovaries could be swollen from fertility medications and your body interprets that as a cramping sensation. ...Read more
- Talk to a doctor live online for free
- Cramping after iui procedure
- Cramping and bloating after iui
- Implantation cramping after iui
- Ask a doctor a question free online
- Day 3 after iui
- Day 10 after iui
- Day 14 after iui
- Day 12 after iui
- Talk to a reproductive endocrinologist online for free